Hausdorff and conformal measures for expanding piecewise monotonic maps of the interval

Volume 103 / 1992

Franz Hofbauer Studia Mathematica 103 (1992), 191-206 DOI: 10.4064/sm-103-2-191-206


Let A be a topologically transitive invariant subset of an expanding piecewise monotonic map on [0,1] with the Darboux property. We investigate existence and uniqueness of conformal measures on A and relate Hausdorff and conformal measures on A to each other.


  • Franz Hofbauer

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image